# SDR A6WA202211128378

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 38,770 hours, 37,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559 Rbl 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM IS CORRODED AT FS559.0, RBL 27.  AIRCRAFT REMOVED FROM SERVICE,  BLENDED AND REMOVED CORROSION. REPAIRED PER EA AWAC253-01907
